# SDR SWAA2022031583998

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,617 hours, 9,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER PACK FOR AFT ENTRY DOOR LIGHTS INOP EQUIPMENT #M01673 / [01] R&R?D EMERGENCY LIGHT POWER PACK/CHARGER AND BATTERY PER AMM 33-51-06
